IEEE - Institute of Electrical and Electronics Engineers, Inc. - Subnormal Distribution Derived From Evolving Networks With Variable Elements

Author(s): Minyu Feng ; Hong Qu ; Zhang Yi ; Jurgen Kurths
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 48
Page(s): 2,556 - 2,568
ISSN (Electronic): 2168-2275
ISSN (Paper): 2168-2267
DOI: 10.1109/TCYB.2017.2751073
Regular:

During the past decades, power-law distributions have played a significant role in analyzing the topology of scale-free networks. However, in the observation of degree distributions in practical... View More

Advertisement